RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

Causality in (2+1)-dimensional gravity

Auteur(s) / Author(s)

HOOFT G. ;

Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

Inst. theoretical physics, 3508 TA Utrecht, PAYS-BAS

Résumé / Abstract

A method is presented to characterize fully the evolution of an arbitrary set of spinless particles in (unquantized) (2+1)-dimensional gravity theory. The method produces a complete series of time ordered Cauchy surfaces, which are being triangulated. By construction, closed timelike curves never arise, even if the initial conditions contain a Gott pair. In particular our construction shows that the configuration proposed by Carrol et al, in which a Gott pair is formed in a closed universe, nevertheless does not admit closed timelike curves ; this universe has a finite lifetime, ending in a «big crunch»

Revue / Journal Title

Classical and quantum gravity    ISSN  0264-9381   CODEN CQGRDG 

Source / Source

1992, vol. 9, no5, pp. 1335-1348 (6 ref.)

Langue / Language

Anglais

Editeur / Publisher

Institute of Physics, Bristol, ROYAUME-UNI  (1984) (Revue)

Mots-clés anglais / English Keywords

Gravitation

;

Causality

;

Two dimension theory

;

Flat metric

;

Spinless particle

;

Mots-clés français / French Keywords

Gravitation

;

Causalité

;

Théorie 2 dimensions

;

Métrique plate

;

Paire Gott

;

Surface Cauchy

;

Particule sans spin

;

Mots-clés espagnols / Spanish Keywords

Gravitación

;

Causalidad

;

Teoría 2 dimensiones

;

Métrico plano

;

Localisation / Location

INIST-CNRS, Cote INIST : 20271, 35400002121631.0150

Nº notice refdoc (ud4) : 5360692



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas